# SDR DHL2004363520

- Difficulty date: September 30, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, 3891, FR18 - FR26.5 RBL 38 INCH MAIN CABIN SEAT TRACK CORRODED BEYOND LIMITS IAW SRM 51-40-11.  REMOVED SEAT TRACK FROM FR18 - FR26.5 AT RBL 38 INCH IAW SRM 51-30-30. REPLACED SEAT TRACK IAW SRM 51-10-40.  INSTALLED NEW SEAT TRACK FROM FR18 - FR26.5 AT RBL 38 INCH IAW SRM 53-10-10 / 51-10-40.  TREATED AND PRIMED AND APPLY POLYWHITE IAW SRM 51-40-10 AND A-300 51-40-12. MATERIAL USED 60-22457, PO NR 24302234.
